# SDR ASAA2023052943401

- Difficulty date: May 29, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 56,111 hours, 16,688 cycles
- System (JASC): 2300 · Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF #1 RADIO TRANSMITTER IS INOP. GROUNDED - YES. PERF B737-800 FIM 23-11 TASK 806 COMMUNICATION TEST PASSED NO FURTHER DEFECTS NOTED AT THIS TIME.
